# SDR USAA991490

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1138
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .250 INCH CRACK BS 1138, STRINGER 5R HORIZONTAL STAB CUTOUT DOUBLER..  INSTALLED FILLER AND DOUBLER PER EA 66420 AND SRM 53-00-01 FIG 201.  (M)
